# SDR GUUA10040701

- Difficulty date: October 4, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 36,055 hours, 38,029 cycles
- Engine: Pwa PW118B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR WOULD NOT EXTEND NORMALLY PERFORMED LANDING GEAR ELECTRICAL OVERIDE EXTENSION.  LANDED WITHOUT INCIDENT.   ADJUSTED IB AFT LANDING GEAR DOOR ON RT MAIN LANDING GEAR. LANDING GEAR SYSTEM OPERATIONAL CHECK GOOD.
